MathSciNet Relay Station
MathSciNet bibliographic data
MR1929034 (2003f:47121) 47L35 (17C65 46H10 47L20)
Lu, Fangyan Jordan isomorphisms of nest algebras. Proc. Amer. Math. Soc. 131 (2003), no. 1, 147–154 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement